MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE
Model Number 8227411
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported during pre-op that the device had connecting the electrode to the patient and the device, it was found that after the electrode was connected to the patient, the device showed that the connection was not successful.Procedure was completed with back-up products.There was no patient involved.
 
Additional Manufacturer Narrative
H3: two sealed pouches and the violet electrode were returned in a small plastic sleeve (non-original packaging).One of the sealed pouches contained paired subdermal red and blue electrodes, while the other sealed pouch contained subdermal green and red/white electrodes.There was no damage noted in the construction of the violet electrode.However, there were traces of contamination observed on the needles and the electrode housing.Electrically, the resistance (for violet electrode) from end to end shall be less than 2.0 ohms and the actual measurements were 6.1 ohm and no reading between both poles which was out of specification.For further analysis, both sealed pouches were opened, and all electrodes were electrically tested.Electrically, the resistance (for red and blue electrodes) from end to end shall be less than 2.0 ohms and the actual measurements were 1.7 ohms and 1.8 ohms between both poles for red electrode, and 1.4 ohms and 1.7 ohms between both poles for blue electrode, which was in specification.Electrically, the resistance (for green and red/white electrodes) from end to end shall be less than 2.0 ohms and the actual measurements were 1.2 ohms for green and 1.0 ohms for red/white electrode which was in specification.All returned electrodes were in specification except the violet electrode.The complaint was confirmed, due to an out of specification condition.H6: codes updated, previously updated codes are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H6: d1102 code updated, previously updated d16 code no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22696879
Report Number9612501-2025-02093
Device Sequence Number9011563
Product Code GXZ
UDI-Device Identifier00763000034047
UDI-Public(01)00763000034047(17)270713(10)0226973462
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8227411
Device Catalogue Number8227411
Device Lot Number0226973462
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/05/2025
10/07/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/02/2025
10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown